# SDR MWEA020669

- Difficulty date: November 6, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 67,618 hours, 40,433 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 29207531
- Condition: Tool Damage
- Location: Sta 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 598 T ANGLE AT LONGERON 17 LEFT HAS TWO DRILL STARTS JX6.  --  REMOVED T ANGLE, BLENDED OUT TOOLING DAMAGE, FABRICATED AND INSTALLED NEW T ANGLE.
